MathSciNet Relay Station
MathSciNet bibliographic data
MR1136477 14P10
Benedetti, Riccardo; Shiota, Masahiro Finiteness of semialgebraic types of polynomial functions. Math. Z. 208 (1991), no. 4, 589–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement